Alert archive / Michigan / Small Craft Advisories in 2013
Small Craft Advisory 65, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 4, 2013, 3:27 AM EDT. It took effect at Sep 4, 2013, 4:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2013, 3:27 AM EDT (07:27 UTC)
- In effect from
- Sep 4, 2013, 4:00 PM EDT
- Expired
- Sep 4, 2013, 9:09 PM EDT
- In force
- 5 hr
- Issued by
- NWS Grand Rapids, MI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 11:44 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Sep 3, 11:44 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1144 PM EDT TUE SEP 3 2013 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 315 PM EDT TUE SEP 3 2013 DRY WEATHER WILL PREVAIL THE REST OF THE WORK WEEK WITH GENERALLY SEASONAL TEMPERATURES. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BEGIN THIS WEEKEND AND CONTINUE INTO EARLY NEXT WORK WEEK. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 315 PM EDT TUE SEP 3 2013 NO SIGNIFICANT CHANGES WERE MADE TO THE FORECAST. A FEW SPRINKLES ARE POSSIBLE WEDNESDAY AS A COLD FRONT MOVES SOUTH THROUGH THE AREA. HOWEVER...COVERAGE SHOULD BE SPOTTY AND NO MEASURABLE PRECIPITATION IS CURRENTLY EXPECTED. THURSDAY SHOULD BE SIGNIFICANTLY COOLER THAN WEDNESDAY IN THE WAKE OF THE COLD FRONT. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 315 PM EDT TUE SEP 3 2013 MAIN FORECAST ISSUE IN THE EXTENDED IS TIMING SHOWERS AND THUNDERSTORMS INTO LOWER MICHIGAN OVER THE WEEKEND. CURRENTLY EXPECTING A SLIGHT CHANCE BEGINNING SATURDAY AND CONTINUING THROUGH THE WEEKEND. RUN TO RUN MODEL CONSISTENCY CONTINUES TO BE LACKING WITH BOTH THE ECMWF AND GFS. THE EURO IS A BIT SLOWER AND WEAKER WITH SWINGING THE SHORTWAVE AND ASSOCIATED PV MAX DOWN FROM CANADA...THUS THE CONTINUED POPS. AGREE WITH PREVIOUS FORECAST THE POTENTIAL FOR FRIDAY NIGHT IS LOW. HIGH PRESSURE DRIFTS DOWN FROM ONTARIO OFF TO THE NORTHEAST... SETTING UP A SOUTHERLY FLOW WARM AIR ADVECTION PATTERN FOR MONDAY. SLIGHTLY MORE FORECAST CONFIDENCE FOR THIS PRECIPITATION POTENTIAL AHEAD OF ANOTHER COLD FRONT MID NEXT WEEK. WARMER THAN NORMAL TEMPS STILL LOOK GOOD OVER THE WEEKEND WITH AN EVEN STRONGER SURGE OF WARM AIR EARLY NEXT WEEK POSSIBLE...ASSUMING THE WARM FRONT MAKES IT NORTH OF US. STILL A FAIR AMOUNT OF UNCERTAINTY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1140 PM EDT TUE SEP 3 2013 HIGH PRESSURE WILL CONTROL THE WEATHER INTO WEDNESDAY PROVIDING VFR CONDITIONS AND WINDS UNDER 15 KNOTS. LATER IN THE DAY A COLD FRONT WILL DROP DOWN FROM THE NORTH REACHING KMKG AROUND 21Z. THERE IS AN INCREASE HUMIDITY FORECASTED BEHIND THIS FRONT IN THE MVFR LEVEL. FOR NOW WILL ADD SCATTERED CLOUDS UNDER 3000 FT FOR KGRR AND KMKG AFTER THE FRONT GOES THROUGH. && .MARINE... ISSUED AT 315 PM EDT TUE SEP 3 2013 NO HEADLINES ARE PLANNED AT THIS TIME. WINDS AND WAVES WILL INCREASE DURING THE DAY WEDNESDAY WITH THE PASSAGE OF A COLD FRONT...BUT LATEST LOCAL RUN OF THE GLERL SUGGESTS WAVES SHOULD STAY AT OR BELOW 3 FEET DURING THE DAY. HOWEVER...A BRIEF WINDOW OF SMALL CRAFT ADVISORY WAVES AT OR ABOVE 4 FEET IS POSSIBLE WEDNESDAY EVENING MAINLY NORTH OF WHITEHALL. THIS WILL BE SOMETHING TO WATCH FOR FUTURE FORECASTS. && .HYDROLOGY... ISSUED AT 315 PM EDT TUE SEP 3 2013 NO PRECIPITATION IS EXPECTED THE REST OF THIS WORK WEEK. THEREFORE THERE ARE NO CONCERNS IN THE SHORT TERM. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...TJT SHORT TERM...TJT LONG TERM...EBW AVIATION...MJS HYDROLOGY...TJT MARINE...TJT
Hazardous weather outlook, Sep 3, 5:23 AM EDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 523 AM EDT TUE SEP 3 2013 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 040930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 523 AM EDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 3:26 AM EDT | Beach Hazards Statement | GRR | Mason, Oceana | 29 hr |
Nearby
Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.